I have been on Propecia for 6 months and had a hair transplant 5 months ago. I have experienced some breast enlargement.Is there any other solution that would work for me other than Propecia? Will my breast enlargement increase if I continue to take Propecia? Will my breast enlargement decrease if I stop taking Propecia? Is there a timeline that one can expect to stop the increase of the breast if one stays on Propecia? In other words are my breasts as large as they will get? At this point after spending all this money and time I don’t want to lose my new hair.Please help me make an informed decision about this. Will I ultimately have to decide between keeping my hair and having enlarged breasts,or having no hair and normal breasts?
Breast enlargement can be a rare side effect (about 1 in 300) of Propecia (finasteride 1mg). It goes away after you stop taking Propecia, and it may also go away on its own even if you continue taking Propecia. You may also consider taking half the dose (half pill) of Propecia to see if the side effect goes away. Your breast enlargement may also be totally unrelated to Propecia use and you may have other undiagnosed medical condition. In any case, you need to speak with your prescribing doctor to discuss these issues.